×

zbMATH — the first resource for mathematics

Heisenberg categorification and Hilbert schemes. (English) Zbl 1263.14020
Let \(\Gamma \subset \mathrm{SL}_2(\mathbb{C})\) be a nontrivial finite subgroup and the surface \(S = \widehat{\mathbb{C}^2/\Gamma}\) be the minimal resolution of \(\mathbb{C}/\Gamma\). Associated to \(\Gamma\) is a Heisenberg algebra of affine type, \(\mathfrak{h}_\Gamma\), and the Hilbert schemes of points \(\mathrm{Hilb}^n(S)\). I. Grojnowski [Math. Res. Lett. 3, No. 2, 275–291 (1996; Zbl 0879.17011)] and H. Nakajima [Ann. Math. (2) 145, No. 2, 379–388 (1997; Zbl 0915.14001)] construct a representation of the Heisenberg algebra (actually a slightly different version from the one considered in this paper) on the cohomology of the Hilbert schemes. Algebraically, I. Frenkel, N. Jing and W. Wang [Int. Math. Res. Not. 2000, No. 4, 195–222 (2000; Zbl 1011.17020)] construct the basic representation of \(\mathfrak{h}_\Gamma\) on the Grothendieck group of the category of \(\mathbb{C}[\Gamma^n \rtimes S_n]\)-modules.
In this paper, the authors define a 2-category \(\mathcal{H}_\Gamma\) and their first main result (3.4) states that \(\mathcal{H}_\Gamma\) categorifies the Heisenberg algebra \(\mathfrak{h}_\Gamma\).
The second main result of the paper (4.4) is a categorical action of \(\mathcal{H}_\Gamma\) on a 2-category \(\bigoplus_{n\geq 0} D(A_n^\Gamma -\mathrm{gmod})\). Here \(D(A_n^\Gamma -\mathrm{gmod})\) denotes the bounded derived category of finite-dimensional, graded \(A_n^\Gamma\)-modules, where \[ A_n^\Gamma = [(\mathrm{Sym}^*((\mathbb{C}^2)^\vee) \rtimes \Gamma) \otimes \ldots \otimes (\mathrm{Sym}^*((\mathbb{C}^2)^\vee) \rtimes \Gamma) ] \rtimes S_n. \]
As explained in Section 8, \(D(A_n^\Gamma -\mathrm{gmod})\) is known to be equivalent to \(D\mathrm{Coh}(\mathrm{Hilb}^n(S))\) and thus the second main theorem categorifies a representation similar to that of Grojnowski [Zbl 0879.17011] and Nakajima [Zbl 0915.14001].
In Section 9, another 2-representation of \(\mathcal{H}_\Gamma\) is introduced that is related to the first by Koszul duality. In section 9.6, it is shown that this 2-representation categorifies an action similar to that constructed by Frenkel, Jing and Wang [Zbl 1011.17020].
For the most part geometry appears only in Section 8. The main definitions are algebraic and a number of the proofs are based on graphical calculus. Section 10 contains a description of various connections to other categorical actions and some open problems.
As the case \(\Gamma = \mathbb{Z}/2\) differs slightly, the necessary modifications are addressed separately in a short appendix.

MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
81R50 Quantum groups and related algebraic methods applied to problems in quantum theory
19A22 Frobenius induction, Burnside and representation rings
17B99 Lie algebras and Lie superalgebras
14C05 Parametrization (Chow and Hilbert schemes)
PDF BibTeX XML Cite
Full Text: DOI Euclid arXiv
References:
[1] S. Ariki, “Lectures on cyclotomic Hecke algebras” in Quantum Groups and Lie Theory (Durham, 1999) , London Math. Soc. Lecture Note Ser. 290 , Cambridge Univ. Press, Cambridge, 2001, 1-22. · Zbl 1060.20008
[2] T. Bridgeland, A. King, and M. Reid, The McKay correspondence as an equivalence of derived categories , J. Amer. Math. Soc. 14 (2001), 535-554. · Zbl 0966.14028 · doi:10.1090/S0894-0347-01-00368-X
[3] S. Cautis and J. Kamnitzer, Braiding via geometric Lie algebra actions , Compos. Math. 148 (2012), 464-506. · Zbl 1249.14005 · doi:10.1112/S0010437X1100724X
[4] S. Cautis, J. Kamnitzer, and A. Licata, Categorical geometric skew Howe duality , Invent. Math. 180 (2010), 111-159. · Zbl 1254.17013 · doi:10.1007/s00222-009-0227-1
[5] S. Cautis, J. Kamnitzer and A. Licata, Coherent sheaves on quiver varieties and categorification , preprint, [math.AG] 1104.0352v1 · Zbl 1284.14016 · arxiv.org
[6] S. Cautis and A. Licata, Vertex operators and 2-representations of quantum affine algebras , preprint, [math.RT] 1112.6189v1 · arxiv.org
[7] N. Chriss and V. Ginzburg, Representation Theory and Complex Geometry , Birkhäuser, Boston, 1997. · Zbl 0879.22001
[8] B. Feigin and A. Tsymbaliuk, Equivariant K-theory of Hilbert schemes via shuffle algebra , Kyoto J. Math. 51 (2011), 831-854. · Zbl 1242.14006 · doi:10.1215/21562261-1424875
[9] I. Frenkel, N. Jing, and W. Wang, Vertex representations via finite groups and the McKay corrrespondence , Int. Math. Res. Not. IMRN 2000 , no. 4, 195-222. · Zbl 1011.17020 · doi:10.1155/S107379280000012X
[10] I. Frenkel, N. Jing, and W. Wang, Quantum vertex representations via finite groups and the McKay correspondence , Comm. Math. Phys. 211 (2000), 365-393. · Zbl 1011.17011 · doi:10.1007/s002200050817
[11] I. Frenkel, M. Khovanov, and A. Malkin, unpublished notes, circa 2003.
[12] I. Grojnowski, Instantons and affine Lie algebras I: The Hilbert scheme and vertex operators , Math. Res. Lett. 3 (1996), 275-291. · Zbl 0879.17011 · doi:10.4310/MRL.1996.v3.n2.a12
[13] M. Haiman, Hilbert schemes, polygraphs and the Macdonald positivity conjecture , J. Amer. Math. Soc. 14 (2001), 941-1006. · Zbl 1009.14001 · doi:10.1090/S0894-0347-01-00373-3
[14] M. Khovanov, Heisenberg algebra and a graphical calculus , preprint, [math.RT] 1009.3295v1 · arxiv.org
[15] M. Khovanov and A. Lauda, A diagrammatic approach to categorification of quantum groups, I , Represent. Theory 13 (2009), 309-347. · Zbl 1188.81117 · doi:10.1090/S1088-4165-09-00346-X
[16] M. Khovanov and A. Lauda, A diagrammatic approach to categorification of quantum groups, II , Trans. Amer. Math. Soc. 363 (2011), 2685-2700. · Zbl 1214.81113 · doi:10.1090/S0002-9947-2010-05210-9
[17] M. Khovanov and A. Lauda, A categorification of quantum \(\mathrm{sl}(n)\) , Quantum Topol. 1 (2010), 1-92. · Zbl 1206.17015 · doi:10.4171/QT/1
[18] A. Licata and A. Savage, Hecke algebras, finite general linear groups, and Heisenberg categorification , to appear in Quantum Topol., preprint, [math.RT] 1101.0420v2 · Zbl 1279.20006 · arxiv.org
[19] H. Nakajima, Heisenberg algebra and Hilbert schemes of points on projective surfaces , Ann. of Math. (2) 145 (1997), 379-388. · Zbl 0915.14001 · doi:10.2307/2951818
[20] H. Nakajima, Quiver varieties and Kac-Moody algebras , Duke Math. J. 91 (1998), 515-560. · Zbl 0970.17017 · doi:10.1215/S0012-7094-98-09120-7
[21] H. Nakajima, Lectures on Hilbert Schemes of Points on Surfaces , Univ. Lecture Ser. 18 , Amer. Math. Soc., Providence, 1999. · Zbl 0949.14001
[22] H. Nakajima, Quiver varieties and finite-dimensional representations of quantum affine algebras , J. Amer. Math. Soc. 14 (2001), 145-238. · Zbl 0981.17016 · doi:10.1090/S0894-0347-00-00353-2
[23] A. Ram and A. Shepler, Classification of graded Hecke algebras for complex reflection groups , Comment. Math. Helv. 78 (2003), 308-334. · Zbl 1063.20005 · doi:10.1007/s000140300013
[24] R. Rouquier, 2-Kac-Moody algebras , preprint, [math.RT] 0812.5023v1 · arxiv.org
[25] O. Schiffmann and E. Vasserot, The elliptic Hall algebra and the K-theory of the Hilbert scheme of \(\mathbb{A}^{2}\) , preprint, [math.QA] 0905.2555v3 · Zbl 1290.19001 · arxiv.org
[26] P. Shan and E. Vasserot, Heisenberg algebras and rational double affine Hecke algebras , J. Amer. Math. Soc. 25 (2012), 559-1031. · Zbl 1287.20008 · doi:10.1090/S0894-0347-2012-00738-3
[27] J. Wan, Wreath Hecke algebras and centralizer construction for wreath products , J. Algebra 323 (2010), 2371-2397. · Zbl 1239.20008 · doi:10.1016/j.jalgebra.2010.02.020
[28] J. Wan and W. Wang, Modular representations and branching rules for wreath Hecke algebras , Int. Math. Res. Not. IMRN 2008 , art. ID rnn128. · Zbl 1160.20005 · doi:10.1093/imrn/rnn128
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.